# SDR VNAA2020061211103

- Difficulty date: June 11, 2020
- Submitted: June 12, 2020
- Operation: Air carrier
- Aircraft: N517AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10124
- Aircraft time: 40,758 hours, 30,296 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Quick Disconnect
- Part number: AE99118H
- Condition: Cracked
- Location: Hyd Hose
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ACFT LOST ALL NR 1 HYD QTY DURING DECENT. QUICK DISCONNECT UNION FITTING ON THE EDP FAILED AND CRACKED ALLOWING ALL OF THE FLUID IN THE NR 1 SYSTEM TO EVACUATE.  REMOVED & REPLACED QD ON EDP 1 IAW AMM 29-11-16-000/400-801-A01-PSA. ALSO REMOVED & REPLACED NR 1 CASE DRAIN FILTERS IAW AMM 29-11-40-000/400-801-A01 OPS AND LEAK CHECKED GOOD AT THIS TIME.
